# SDR SWIA200718441

- Difficulty date: May 19, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 25,459 hours, 37,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT BUTT STRAP BETWEEN FRAMES 38 AND 40, DISCOVERED AT C-CHECK.  REPLACED RIGHT BUTT STRAP IAW SRM 120 51-10-02 PG 3 SEC 3A.
